Monday, July 26, 2010

One more day, the goods and the bads

Before(with tape) After (without tape) See the difference?!

Today was a rough day. I woke up feeling overly tired, and having a pretty terrible stomach ach. The narcotics have really started to get to me so I am going to stop taking them for a while! I am hoping I can just deal with the Mortin. I have also felt really anxious, and emotional today, and I'm loosing a lot of hair! I always shed a little but this seems excessive....anyone else have this problem? Don't worry, I'm not bald yet! I got lots of hair :) I'm hoping tomorrow is better because I'm suppose to have visitors! The only upside of today is the decreased swelling. Hope it keeps coming down.


  1. I am glad you mentioned the hair thing! YES YES YES YES!!!! I had that too for like the first week! It was crazy- my doc said it was a side effect of the anesthesia. :P Don't worry it will slow down.

    I am sorry you had such a rough day... the light is coming soon darling. Hang in there!

    Love Hugs and hot cocoa coming your way,


  2. Hi Sarah!
    I think you have just amazing results and I think you look just great! Sorry you have had a rough couple of day, I can so relate! I hope you have better days ahead. If it makes you giggle, I am a little worried about the loosing hair part...I don't think I can afford that....but you look great!